MAUDE Adverse Event Report: Terumo BCT Spectra Optia; SPECTRA OPTIA IDL SET

Terumo BCT Spectra Optia; SPECTRA OPTIA IDL SET
Catalog Number 4123201
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported that after a continuous mononuclear cell collection (cmnc) the patient's hematocrit dropped from 37% to 25% requiring 2 untis of blood.  per customer patient outcome "stable before and after procedure.Discharged." the collection set is not available for return because it was discarded by the customer.
 
Additional Manufacturer Narrative
Investigation: per follow up with the customer, the patient received blood because too many rbcs were collected during the procedure.The patient would not have normally needed blood transfusions after the procedure.The equipment was serviced/evaluated and no issues were identified, the equipment passed all tests.   investigation is in process, a follow-up report will be provided.

Brand Name
Spectra Optia
Common Device Name
SPECTRA OPTIA IDL SET
Manufacturer (Section D)
Terumo BCT
lakewood CO 80215
Manufacturer (Section G)
Terumo BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
kristi edgington
10810 w. collins ave
lakewood, CO 80215
MDR Report Key50436013
Report Number1722028-2026-00120
Device Sequence Number10423183
Product Code LKN
UDI-Device Identifier05020583123205
UDI-Public05020583123205
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183081
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number4123201
Device Lot Number2510236141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age17 YR
Patient SexMale
Patient Weight114 LB